# SDR 2003F00231

- Difficulty date: February 4, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N5114
- Make and model: Cessna 750
- Aircraft serial: 7500017
- System (JASC): 2740 · Stabilizer Control System
- Part: Transmitter
- Part number: 3G5212B
- Condition: Malfunctioned
- Location: Vertical Stab
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT PRETEST SECONDARY TRIM FAILED SEVERAL TIMES IN THE NOSE UP DIRECTION.  MOVEMENT STOPPED AND AMBER CAS 'SEC TRIM FALL' ILLUMINATED.  REPLACED FAULTY STABILIZER POSITION TRANSMITTER.  RIGGED AND TESTED PER CESSNA MM.  OPERATIONAL CHECK IS GOOD AND AIRCRAFT RETURNED TO SERVICE.  (M)
